Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SaxyManny

Cortisteroid creams...

Recommended Posts

Do not overuse them, apply a thick layer, or use them more than five days at a time. It's far better not to use them on the face unless it is by a doctor's orders. Please look at some of the threads about what happens with overuse of topical steroids.

Link to comment
Share on other sites

Seriously, my chin is still a complete mess from them.... going to the derm finally on monday, Ive been looking blah for the last 2 months because of my abuse of them.....

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×